# SDR PIDR2006033

- Difficulty date: October 16, 2006
- Submitted: October 26, 2006
- Operation: General aviation
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 54,202 hours, 33,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 616 FRAME RT SIDE BELOW FLOOR.  REPAIRED DAMAGED AREA IAW SB 737-53-1182.
